The Burgess Davis inequalities via Fefferman's inequality

Adriano M. Garsia

TBD mathscidoc:1701.332384

Arkiv for Matematik, 11, (1), 229-237, 1972.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:52 uploaded by arkivadmin ] [ 265 downloads ] [ 0 comments ]
@inproceedings{adriano1972the,
  title={The Burgess Davis inequalities via Fefferman's inequality},
  author={Adriano M. Garsia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452124552193},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={229-237},
  year={1972},
}
Adriano M. Garsia. The Burgess Davis inequalities via Fefferman's inequality. 1972. Vol. 11. In Arkiv for Matematik. pp.229-237. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203452124552193.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved